# SDR RAIA201409020001

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 33,621 hours, 31,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009120
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT CHARGES INTERMITTENLY.  MAINTENANCE INSPECTED AND REPLACED FLASHLIGHT, OPS CHECKED GOOD.
